Hormones during treatment

Hi, I am now on my 3rd round of gonadotropin injections but had a little break In betwen cycles (4-5weeks) and I definitely saw a BIG difference in my moods. During treatment I'm fine one minute then in tears the next (over nothing!). I can never sleep properly either which won't help. But when I was off treatment it was like I was back to myself and happy, which my husband was happy about (he takes a lot off me!!). But a few folk on here have mentioned they go to counselling, do they find that helps a lot? I just feel it is putting a hugh strain on our relationship. Thanks, nic

3 Replies

oldest โ€ข newest
  • Hi Nic87. Only just read this post as I have been away. So sorry to hear that you have been having lots of side effects during treatment. Unfortunately this is the norm and some of us suffer more than others. Regarding counselling, I feel this is always well worth having before and during treatment, so that you can talk over all the emotions you have been trying to deal with. I do hope all soon settles and that whatever treatment plan you are on is successful. Diane

  • Hi Diane, thanks for the comment, I spoke to the nurse on Friday and she has also decided it would be best if we both went and spoke to a councillor because there is some days I feel awful and taking it out on my OH which is not fair on him! Hopefully that will help. But we have decided that this is going to be my last round of treatment this year just to give us break from it for a while. Nichola

  • Hi Nic87. Well done with the decision. Off you go and make an appointment, as you need to be "in a good place" before carrying on. I wish you the best of luck. Diane

You may also like...